Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    50
  • comments
    23
  • views
    24955

hmmm...? BCP?

bparker58

269 views

Hey everyone,

I stopped the megadose B5 altogether since last month. My face has been covered with tiny whiteheads (from a few to a bunch within a month or so) even before I discontinued the megadose B5. So anyways, lately my face is breaking out again - having several papule and nodules here and there.

I'm trying to keep it undercontrol with dalacin-t. But I'm not sure if it's 'THAT' effective. so anyways, I know this break out is caused by my homones because I know I am very stressed out with the school work.

So I'm actually thinking of starting BCP again soon if I'm not getting better within the next month or so.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×